# SDR A6WA2017022244801

- Difficulty date: February 16, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 32,469 hours, 31,142 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH APU OFF AND BOTH PACKS SELECTED TO AUTO, CREW REPORTED STRONG FUEL ODOR IN CABIN AND COCKPIT. PERFORMED VISUAL INSPECTION OF AFT EQUIPMENT BAY AIR CONDITIONING DUCTS, NO DEFECTS NOTED. FOUND A B-NUT FITTING ON APU FUEL CONTROL UNIT LEAKING WHEN APU WAS RUNNING. SHUT OFF APU, NO LEAKS NOTED. CLEANED SPILL AND PERFORMED OPS CHECK OF AIR CONDITIONING SYSTEM WITH ENGINES RUNNING WITH CREW ASSISTANCE. NO FUEL ODOR NOTED FROM PACKS, SYSTEM  CHECKS GOOD IAW AMM 2151-00.
